# SDR SWAA2021071982492

- Difficulty date: June 11, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB R/H FLOOR TO SIDEWALL BAFFLE HAS OVERSIZED HOLES COMMON TO UPPER HORIZONTAL FLANGE BETWEEN BS500A & BS500B; RBL25; WL156 ; / [01] PART HAS NO ALLOWABLE DAMAGE LIMIT ON SRM; REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0  REMOVED FCB BAFFLE BS 500A-500B RBL 25 PER SRM 51-40-02-0G-0; [02] VERIFIED PART HAS NO ALLOWABLE DAMAGE LIMIT ON SRM; REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0.; [03] LOCATED AND DRILLED NEW BAFFLE AT BS 500A-500B RBL25 WL156 IAW SRM 51-40-05-0G-0 AND DWG 143A7505. OK TO INSTALL.; [04] VERIFIED LOCATED AND DRILLED NEW BAFFLE AT BS 500A-500B RBL25 WL156 IAW SRM 51-40-05-0G-0 AND DWG 143A7505. OK TO INSTALL; [05] INSTALLED NEW BAFFLE AT BS 500A-500B RBL25 WL156 IAW SRM 51-40-02-0G-0 AND DWG 143A7505.; [06] INSTALLED NEW BAFFLE AT BS 500A-500B RBL25 WL156 IAW SRM 51-40-02-0G-0 AND DWG 143A7505; [07] VERIFIED INSTALLED NEW BAFFLE AT BS 500A-500B RBL25 WL156 IAW SRM 51-40-02-0G-0 AND DWG 143A7505
